# SDR AALA202409308362

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,800 hours, 33,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR GUST LOCK WILL NOT ENGAGE. REPLACED RETURN SPRING ON GUST LOCK OF THE L1 ENTRY DOOR (AALA202409305898). LUBRICATED GUST LOCK BELLCRANK ASSY (AALA202409308362).
